JAMP  Vol.2 No.13 , December 2014
On the Cauchy Problem for Von Neumann-Landau Wave Equation
Abstract: In present paper we prove the local well-posedness for Von Neumann-Landau wave equation by the T. Kato’s method.
Cite this paper: Liu, C. and Liu, M. (2014) On the Cauchy Problem for Von Neumann-Landau Wave Equation. Journal of Applied Mathematics and Physics, 2, 1224-1332. doi: 10.4236/jamp.2014.213143.

[1]   Chen, Z. (2009) Dirichlet Problems for Stationary von Neumann-Landau Wave Equations. Acta Mathematica Scientia, 29, 1225-1232.

[2]   Cazenave, T. (2003) Semilinear Schrodinger Equations, Courant Lecture Notes in Mathematics, 10. New York University, Courant Institute of Mathematical Sciences, AMS.

[3]   Tao, T. (2006) Nonlinear Dispersive Equations: Local and Global Analysis. CBMS Regional Conference Series in Mathematics, Vol. 108, American Mathematical Society, Providence.

[4]   Linares, F. and Ponce, G. (2009) Introduction to Nonlinear Dispersive Equations.

[5]   Kato, T. (1987) On nonlinear Schrodinger Equations. Annales de l’I.H.P. Physique Théorique, 46, 113-129.

[6]   Keel, M. and Tao, T. (1998) Endpoint Strichartz Estimates. American Journal of Mathematics, 120, 955-980.